Let $M$ be an $n-$ dim compact Alexandrov space with curvature $\geq k$ with non-empty boundary $\partial M$.

Recently, a notion of generalized lower Ricci curvature bound on metric measure spaces has been defined, called $RCD^*$ condition.

Question: Does $M$ satisfy $RCD^*((n-1)k,n)$ condition ?

Remark: If M has no boundary, i.e., $\partial M=\varnothing$, then it is well known that $M$ satisfies $RCD^*((n-1)k,n)$ condition. The definition of $RCD^*$ condition is given in [1,2].


[1] Erbar, M., Kuwada, K., Sturm, K.: On the equivalence of the entropic curvature-dimension condition and Bochner's inequality on metric measure spaces. Invent. Math. 201, 993–1071 (2015)

[2] Ambrosio, L., Mondino, A., Savaré, G.: On the Bakry–Émery condition, the gradient estimates and the local-to global property of RCD ∗ (K, N) metric measure spaces. J. Geom. Anal. 26(1), 24–56 (2016)


Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.